U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

My 4 year old has a fever of 101.5. i just gave him tylenol (acetaminophen) but the fever is not declining. can i give him motrin at the same time?

1 doctor answer1 doctor weighed in
Dr. James Ferguson
Pediatrics 47 years experience
Yes: They do not interfere with each other.I would pick one med or the other & only give as directed. Spend more time making sure the kid is hydrated than worring about fever.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 23, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.